# SDR MWEA98153

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042506
- Condition: Punctured
- Location: Rt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PUNCTURE DAMAGE ON TOP SURFACE OF RT FLAP CENTER FIXED VANE AT STATION XRS 260.  MTC REPAIRED IAW SRM 57-04 P25 AND SRM 51-70-2.
